# SDR QXEA2010101400603

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 22,429 hours, 23,051 cycles
- Engine: Pwc PW150A
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - FORE RUDDER SKIN T/E HAS AN AREAS OF DAMAGE BY THE LOWER HINGE POINT.  PERFORMED CLEAN UP OF DAMAGED AREAS IAW SRM 51-14-00 REPAIR-03.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-01-250-801.  COMPLIED WITH TC RD 8/4-55-571 FOR PERMANENT REPAIR.
